van vu
van vu
professor, yale
Verified email at yale.edu
Title
Cited by
Cited by
Year
Additive combinatorics
T Tao, VH Vu
Cambridge University Press, 2006
16192006
The spectra of random graphs with given expected degrees
F Chung, L Lu, V Vu
Internet Mathematics 1 (3), 257-275, 2004
6792004
Random matrices: universality of local eigenvalue statistics
T Tao, V Vu
Acta mathematica 206 (1), 127-204, 2011
3992011
Random matrices: Universality of ESDs and the circular law
T Tao, V Vu, M Krishnapur
The Annals of Probability 38 (5), 2023-2065, 2010
3562010
Random matrices: the circular law
T Tao, V Vu
Communications in Contemporary Mathematics 10 (02), 261-307, 2008
2302008
Random matrices: Universality of local eigenvalue statistics up to the edge
T Tao, V Vu
Communications in Mathematical Physics 298 (2), 549-572, 2010
2132010
Inverse Littlewood-Offord theorems and the condition number of random discrete matrices
T Tao, VH Vu
Annals of Mathematics, 595-632, 2009
1992009
Eigenvalues of random power law graphs
F Chung, L Lu, V Vu
Annals of Combinatorics 7 (1), 21-33, 2003
1942003
Concentration of multivariate polynomials and its applications
JH Kim, VH Vu
Combinatorica 20 (3), 417-434, 2000
1852000
Spectral norm of random matrices
VH Vu
Proceedings of the thirty-seventh annual ACM symposium on Theory of …, 2005
1832005
On the singularity probability of random Bernoulli matrices
T Tao, V Vu
Journal of the American Mathematical Society 20 (3), 603-628, 2007
1722007
On the concentration of eigenvalues of random symmetric matrices
N Alon, M Krivelevich, VH Vu
Israel Journal of Mathematics 131 (1), 259-267, 2002
1542002
On the singularity probability of discrete random matrices
J Bourgain, VH Vu, PM Wood
Journal of Functional Analysis 258 (2), 559-603, 2010
1492010
Random matrices: The distribution of the smallest singular values
T Tao, V Vu
Geometric And Functional Analysis 20 (1), 260-297, 2010
1442010
On random±1 matrices: singularity and determinant
T Tao, V Vu
Random Structures & Algorithms 28 (1), 1-23, 2006
1422006
Stochastic block model and community detection in sparse graphs: A spectral algorithm with optimal rate of recovery
P Chin, A Rao, V Vu
Conference on Learning Theory, 391-423, 2015
1402015
Central limit theorems for Gaussian polytopes
I Bárány, V Vu
The Annals of Probability 35 (4), 1593-1621, 2007
1392007
From the Littlewood-Offord problem to the circular law: universality of the spectral distribution of random matrices
T Tao, V Vu
Bulletin of the American Mathematical Society 46 (3), 377-396, 2009
1352009
Local resilience of graphs
B Sudakov, VH Vu
Random Structures & Algorithms 33 (4), 409-433, 2008
1332008
Sparse random graphs: Eigenvalues and eigenvectors
LV Tran, VH Vu, K Wang
Random Structures & Algorithms 42 (1), 110-134, 2013
1282013
The system can't perform the operation now. Try again later.
Articles 1–20